# SDR DALA2024062706578

- Difficulty date: June 26, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 63,743 hours, 45,509 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Vertical Stab Le
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9508, WHILE ACCOMPLISHING HFEC INSPECTION PER WORK CARD 5530-01048-02 IN COMPLIANCE WITH FAA AD 2018-10-08, MTC FOUND THREE (3) FASTENER HOLES IN THE VERTICAL STABILIZER LEADING EDGE SKIN (P/N 5910189-15) BELOW ZFS 52.267 WITH CRACK INDICATIONS. THE DISCREPANT HOLES INCLUDE FASTENER HOLES 9,10 AND 12 BELOW ZFS 52.267 ON THE RHS LEADING EDGE SKIN. EACH FASTENER HOLE CRACK WAS VERIFIED TO BE ON THE SKIN LAYER ONLY. CORRECTIVE ACTION: OVERSIZE EACH DISCREPANT HOLE IN 1/64 INCREMENTS ON CENTER IN THE SKIN LAYER ONLY UNTIL THE HOLE IS CLEAN AND ROUND AND SHOWS NO CRACK INDICATIONS. FABRICATE AND INSTALL THE FLUSH COUNTERSINK REPAIR BUSHINGS IN HOLE #9, HOLE #10 AND HOLE #12 PER SG95550001. FABRICATE AN EXTERNAL REPAIR DOUBLER AND A STRUCTURAL SHIM FROM 0.125" THICK 7075-T6 CLAD SHEET WITH APPROXIMATE SIZES AND SHAPES SHOWN ON THE FIGURE 2 REPAIR SKETCH. SIZE THE REPAIR DOUBLER AND THE STRUCTURAL SHIM TO MAINTAIN 2D MINIMUM EDGE DISTANCE AT FASTENER HOLES. REPAIRED PER ER/A 619015-14AD. (LP 0413549)
